Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The atomic decomposition for parabolic $ H\sp{p}$ spaces


Authors: Robert H. Latter and Akihito Uchiyama
Journal: Trans. Amer. Math. Soc. 253 (1979), 391-398
MSC: Primary 30D55; Secondary 46J15
MathSciNet review: 536954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem of A. P. Calderón giving the atomic decomposition for certain parabolic $ {H^p}$ spaces is extended to all such spaces. The proof given also applies to Hardy spaces defined on the Heisenberg group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 46J15

Retrieve articles in all journals with MSC: 30D55, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0536954-6
PII: S 0002-9947(1979)0536954-6
Article copyright: © Copyright 1979 American Mathematical Society